MathSciNet Relay Station
MathSciNet bibliographic data
MR1011856 57N05 (20F34 22E40 32G15 57R20 58G10)
Morita, Shigeyuki On the structure and the homology of the Torelli group. Proc. Japan Acad. Ser. A Math. Sci. 65 (1989), no. 5, 147–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement